Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Irregular periods. Taking mudus medication, no periods. History of miscarriage. Chances of conceiving in future?

hi i am XXXX my period was irregular for two month so doctor told me to take mudus 10 mg 10 tablets for five days and she said you wil get your periods in two weeks but its more than two weeks and i haven t get it and six month befere i had a miscarriage i was having five months pregnancy i want know that i am having any internal problem or there is a chance of pregnancy
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum . it seems that you are anxious to be pregnant . if i am right you should get it confirmed whether it is pregnancy by home urine pregnancy test, & blood test for pregnancy in the lab.
you had abortion of 5months before . so there are ample chances of getting pregnant. if not done before
get the pregnancy test done. if it is not pregnancy other causes are anaemia, & organic causes of the uterus.
i advise you to consult a gynacologist for diagnosis.
besides i advise you to eat green leafy vegetables, cereals, egg, meet, fruits& juices.thank you.
Answered: Sun, 22 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor